Alert archive / Louisiana / Flash Flood Warnings in 2016
Flash Flood Warning 58, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Aug 12, 2016, 6:50 PM CDT for 9 parishes in Louisiana. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2016, 6:50 PM CDT (23:50 UTC)
- Expired
- Aug 12, 2016, 10:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ascension Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Livingston Parish, LA, Pointe Coupee Parish, LA, Saint Helena Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 8:03 PM CDT | FLASH FLOOD | Livingston, LA | WATER WAS FLOODING THE LIVINGSTON PARISH 911 CALL CENTER. |
| Aug 12, 10:00 PM CDT | FLASH FLOOD | 3 N Montpelier, LA | *** 1 FATAL *** A 40 YEAR OLD WOMAN DROWNED WHEN THE VEHICLE SHE AND HER FAMILY WERE TRAVELLING IN WAS SWEPT OFF OF HWY 1045. THE OTHER TWO OCCUPANTS OF THE VEHICLE WERE RESCUED. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 73 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 934 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
996
WGUS54 KLIX 122350
FFWLIX
LAC005-033-037-047-063-077-091-121-125-130345-
/O.NEW.KLIX.FF.W.0058.160812T2350Z-160813T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
650 PM CDT FRI AUG 12 2016
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LIVINGSTON PARISH IN SOUTHEASTERN LOUISIANA...
WEST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA...
WEST FELICIANA PARISH IN SOUTHEASTERN LOUISIANA...
POINTE COUPEE PARISH IN SOUTHEASTERN LOUISIANA...
ST. HELENA PARISH IN SOUTHEASTERN LOUISIANA...
IBERVILLE PARISH IN SOUTHEASTERN LOUISIANA...
EAST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA...
EAST FELICIANA PARISH IN SOUTHEASTERN LOUISIANA...
ASCENSION PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 1045 PM CDT
* AT 646 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THAT LIGHT TO MODERATE RAIN WAS CONTINUING TO FALL OVER A LARGE
PORTION OF THE WARNED AREA. SOME LOCATIONS WITHIN THE WARNED AREA
ARE NO LONGER RECEIVING RAIN AT THIS TIME BUT MANY AREA STREAMS
ARE OUT OF THEIR BANKS. FLOODING IS WIDESPREAD AND SIGNIFICANT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BATON ROUGE...ZACHARY...BAKER...DENHAM SPRINGS...GONZALES...
DONALDSONVILLE...PLAQUEMINE...PORT ALLEN...NEW ROADS...JACKSON...
ST.
FRANCISVILLE...CLINTON...GREENSBURG...OAK HILLS PLACE...ST. GABRIEL...
WALKER...ADDIS...BRUSLY...WHITE CASTLE AND LIVINGSTON.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 10:45 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3099 9161 3097 9058 3049 9057 3038 9050
3031 9049 3024 9056 3010 9095 3005 9137
3010 9138 3010 9146 3020 9149 3023 9148
3024 9154 3061 9175 3071 9173 3079 9177
3096 9179
$$
11What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 4:23 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Aug 12, 4:23 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
423 PM CDT FRI AUG 12 2016
.SHORT TERM...
A WEAK AREA OF LOW PRESSURE WILL CONTINUE TO RETROGRADE SLOWLY
WESTWARD OVER THE NEXT 24 TO 36 HOURS. THIS ALONG WITH DEEP
TROPICAL MOISTURE BRINGING PW VALUES AS HIGH AS 2.8 INCHES WILL
CONTINUE TO BRING HEAVY RAINFALL AND THE POTENTIAL FOR FLASH
FLOODING TO THE REGION THROUGH SATURDAY AND INTO SATURDAY NIGHT.
DAYTIME HIGHS EXPECTED TO REMAIN WELL BELOW NORMAL THROUGH
SATURDAY WITH HIGHS IN THE LOW 80S WEST TO MID 80S EAST DUE TO
CLOUDS AND RAIN. FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7AM
SUNDAY. THERE IS THE POTENTIAL FOR RAINFALL AMOUNTS OF 4 TO 8
INCHES WEST OF I-55 WITH LIGHTER AMOUNTS EASTWARD...FROM NOW
THROUGH THE WEEKEND.
.LONG TERM...
CONDITIONS GRADUALLY RETURNING TO MORE TYPICAL SUMMERLIKE
CONDITIONS WITH SCATTERED AFTERNOON AND EVENING THUNDERSTORMS AND
HIGHS RETURNING TO THE LOWER 90S BY EARLY NEXT WEEK. WEAK FRONTAL
BOUNDARY WILL REMIND STATIONARY WELL TO OUR NORTH OVER ARKANSAS
AND WESTERN TENNESSEE THROUGH EARLY NEXT WEEK. THE UPPER LEVEL
RIDGE OVER THE SOUTHEAST WILL GRADUALLY WEAKEN DURING THE EARLY
TO MIDDLE PART OF NEXT WEEK AS A SHORTWAVE UPPER LEVEL TROF SWINGS
THROUGH THE GREAT LAKES REGION.
&&
.AVIATION...
MVR TO IFR CONDITIONS AT ALL TERMINALS WITH PERIODS OF RAIN AND
EMBEDDED THUNDERSTORMS.
&&
.MARINE...
SMALL CRAFT ADVISORY UNTIL 7AM SATURDAY FOR ALL MARINE AREAS. A
BROAD AREA OF LOW PRESSURE WILL SLOWLY MOVE WESTWARD OVER THE NEXT
24 HOURS. EXPECT WIND GUSTS UP TO 25 MPH AND HIGHER INSIDE
CONVECTIVE SHOWERS AND STORMS...BRINGING ROUGH WATER CONDITIONS
OVER NIGHT TONIGHT. CONDITIONS EXPECTED TO GRADUALLY IMPROVE ON
SATURDAY AS THE LOW PRESSURE SYSTEM MOVES AWAY FROM THE AREA.
&&
.DECISION SUPPORT...
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 75 81 73 88 / 80 80 40 40
BTR 76 79 73 88 / 90 80 40 40
ASD 77 86 77 89 / 80 60 30 30
MSY 76 85 79 87 / 80 60 30 30
GPT 78 86 78 87 / 60 50 30 30
PQL 77 86 77 88 / 50 50 30 30
&&
.LIX Watches/Warnings/Advisories...
LA...Flash Flood Watch through Sunday morning for LAZ034>037-039-040-
046>050-056>072.
GM...Small Craft Advisory until 7 AM CDT Saturday for GMZ530-532-534-
536-538-550-552-555-557-570-572-575-577.
MS...Flash Flood Watch through Sunday morning for MSZ068>071-077-
080>082.
GM...Small Craft Advisory until 7 AM CDT Saturday for GMZ532-534-536-
538-550-552-555-557-570-572-575-577.
&&Hazardous weather outlook, Aug 12, 4:30 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 430 PM CDT FRI AUG 12 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-131400- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 430 PM CDT FRI AUG 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE AREA TONIGHT. THE PRIMARY THREAT WILL BE HEAVY RAINFALL AND A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. A FEW THUNDERSTORMS COULD ALSO PRODUCE FREQUENT LIGHTNING AND WIND GUSTS UP TO 40 MPH. IN ADDITION...A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL COASTAL WATERS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY WITH SOMEWHAT LESS COVERAGE ON SUNDAY. HEAVY RAINFALL WILL BE THE MAIN THREAT AND THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH SUNDAY MORNING. A FEW STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING AND WIND GUSTS UP TO 40 MPH. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY MONDAY THROUGH THURSDAY. A FEW STORMS COULD BECOME STRONG... PRODUCING FREQUENT LIGHTNING...GUSTY WINDS AND BRIEF HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY FLOODING TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE OFFICE IN SLIDELL.
In the hours before
Local storm report, Aug 12, 1:06 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
106 PM CDT FRI AUG 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM HEAVY RAIN 1 S CENTREVILLE 31.07N 91.07W
08/12/2016 M10.25 INCH WILKINSON MS PUBLIC
&&Special weather statement, Aug 12, 2:57 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
257 PM CDT FRI AUG 12 2016
LAZ035-MSZ068-069-122100-
WEST FELICIANA-AMITE-WILKINSON-
257 PM CDT FRI AUG 12 2016
...A LINE OF SHOWERS WILL AFFECT NORTHEASTERN WEST FELICIANA
PARISH...WESTERN AMITE AND WILKINSON COUNTIES...
AT 256 PM CDT...RADAR INDICATED SHOWERS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GARDEN CITY TO NEAR NORWOOD. MOVEMENT WAS WEST AT
10 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE...
CENTREVILLE...WOODVILLE...GLOSTER...DOLOROSA AND CROSBY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE SHOWERS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3137 9123 3135 9121 3135 9115 3132 9112
3132 9109 3134 9107 3133 9104 3100 9103
3100 9118 3099 9118 3098 9146 3131 9144
3136 9130 3136 9128 3137 9126 3136 9126
TIME...MOT...LOC 1956Z 068DEG 10KT 3138 9116 3103 9114
24/RRLocal storm report, Aug 12, 3:37 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
337 PM CDT FRI AUG 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD ZACHARY 30.66N 91.15W
08/12/2016 EAST BATON ROUGE LA BROADCAST MEDIA
*** 1 FATAL *** A 68 YEAR OLD MAN DROWNED WHILE TRYING TO
ESCAPE FLOOD WATERS.
&&
DMANNINGLocal storm report, Aug 12, 4:19 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
419 PM CDT FRI AUG 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN LIVINGSTON 30.50N 90.75W
08/12/2016 M17.09 INCH LIVINGSTON LA CO-OP OBSERVER
COOP OBSERVED 17.09 INCHES OF RAIN FROM ABOUT MIDNIGHT TO
3PM. MOST THIS MORNING DURING LONG DURATION 3 INCH PER
HOUR RATE.
&&
AKThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:05 PM CDT | Small Craft Advisory | LIX | 12 hr | |
| Aug 11, 9:46 PM CDT | Special Weather Statement | LIX | Ascension, Livingston | 59 min |
| Aug 12, 1:36 AM CDT | Special Weather Statement | LIX | Saint Tammany | 24 min |
| Aug 12, 1:55 AM CDT | Special Weather Statement | LIX | Saint Helena, Tangipahoa | 65 min |
| Aug 12, 2:09 AM CDT | Flash Flood Warning | LIX | Saint Helena, Tangipahoa | 3 hr |
| Aug 12, 3:33 AM CDT | Special Weather Statement | LIX | East Baton Rouge | 27 min |
| Aug 12, 4:16 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, Saint Helena, West Feliciana | 3 hr |
| Aug 12, 4:23 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, Livingston, Saint Tammany, Tangipahoa, Washington, West Baton Rouge | 112 min |
| Aug 12, 4:32 AM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, Iberville, Jefferson, Lafourche, Livingston and 10 more | 118 min |
| Aug 12, 5:06 AM CDT | Flash Flood Warning | LIX | Saint Helena, Tangipahoa | 3 hr |
| Aug 12, 5:40 AM CDT | Special Weather Statement | LIX | Livingston | 65 min |
| Aug 12, 5:41 AM CDT | Special Weather Statement | LIX | East Feliciana | 64 min |
| Aug 12, 5:42 AM CDT | Special Weather Statement | LIX | East Feliciana | 63 min |
| Aug 12, 6:00 AM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, Pointe Coupee, Saint Tammany and 3 more | 3 hr |
| Aug 12, 6:21 AM CDT | Flash Flood Warning | LIX | Saint Helena | 3 hr |
| Aug 12, 6:24 AM CDT | Special Weather Statement | LIX | Jefferson | 36 min |
| Aug 12, 6:27 AM CDT | River Flood Warning | LIX | Saint Helena | 44 hr |
| Aug 12, 6:27 AM CDT | Special Marine Warning | LIX | 63 min | |
| Aug 12, 6:36 AM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, Iberville, Jefferson, Lafourche, Livingston and 9 more | 3 hr |
| Aug 12, 6:44 AM CDT | River Flood Warning | LIX | Livingston | 5 days |
| Aug 12, 6:44 AM CDT | River Flood Warning | LIX | Saint Helena | 4 days |
| Aug 12, 6:52 AM CDT | River Flood Warning | LIX | Tangipahoa | 49 hr |
| Aug 12, 7:05 AM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Pointe Coupee and 6 more | 6 hr |
| Aug 12, 7:08 AM CDT | Special Weather Statement | LIX | West Feliciana | 67 min |
| Aug 12, 7:12 AM CDT | River Flood Warning | LIX | Washington | 48 hr |
| Aug 12, 7:31 AM CDT | Special Weather Statement | LIX | Saint Tammany | 29 min |
| Aug 12, 7:33 AM CDT | Special Marine Warning | LIX | 57 min | |
| Aug 12, 7:37 AM CDT | Special Marine Warning | LIX | 38 min | |
| Aug 12, 8:18 AM CDT | Special Weather Statement | LIX | East Baton Rouge, West Baton Rouge | 57 min |
| Aug 12, 8:19 AM CDT | Special Weather Statement | LIX | West Feliciana | 26 min |
| Aug 12, 9:05 AM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, Iberville, Jefferson, Lafourche, Orleans and 8 more | 3 hr |
| Aug 12, 9:14 AM CDT | Flash Flood Warning | LIX | Saint Helena, Tangipahoa | 3 hr |
| Aug 12, 9:29 AM CDT | Special Weather Statement | LIX | West Feliciana | 61 min |
| Aug 12, 9:30 AM CDT | River Flood Warning | LIX | East Baton Rouge | 53 hr |
| Aug 12, 9:30 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 8 days |
| Aug 12, 9:36 AM CDT | River Flood Warning | LIX | Saint Tammany | 5 days |
| Aug 12, 10:05 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana | 3 hr |
| Aug 12, 10:06 AM CDT | River Flood Warning | LIX | Tangipahoa | 55 hr |
| Aug 12, 10:23 AM CDT | Special Weather Statement | LIX | Pointe Coupee, West Feliciana | 67 min |
| Aug 12, 10:42 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, East Feliciana, Saint Helena, West Feliciana | 3 hr |
| Aug 12, 10:53 AM CDT | River Flood Warning | LIX | Tangipahoa | 3 days |
| Aug 12, 11:01 AM CDT | Special Marine Warning | LIX | 59 min | |
| Aug 12, 11:05 AM CDT | Special Marine Warning | LIX | 55 min | |
| Aug 12, 11:23 AM CDT | Special Weather Statement | LIX | Pointe Coupee | 67 min |
| Aug 12, 11:25 AM CDT | River Flood Warning | LIX | Saint Tammany | 51 hr |
| Aug 12, 11:25 AM CDT | River Flood Warning | LIX | Saint Tammany | 71 hr |
| Aug 12, 11:34 AM CDT | Small Craft Advisory | LIX | 10 hr | |
| Aug 12, 12:05 PM CDT | Special Marine Warning | LIX | 55 min | |
| Aug 12, 12:09 PM CDT | Flash Flood Warning | LIX | Saint Helena, Tangipahoa | 3 hr |
| Aug 12, 12:31 PM CDT | Special Weather Statement | LIX | Pointe Coupee | 59 min |
| Aug 12, 12:57 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Pointe Coupee and 5 more | 6 hr |
| Aug 12, 1:21 PM CDT | Flash Flood Warning | LIX | East Baton Rouge, East Feliciana, Saint Helena, West Feliciana | 114 min |
Nearby
Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.